# SDR 066641

- Difficulty date: August 2, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 31,037 hours, 34,440 cycles
- Engine: Ge CT75A2
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TQ INDICATOR REMAINED AT ZERO ON THE LT SIDE. AIRCREW RETURNED TO THE GATE.
